# SDR R61A2023060800332

- Difficulty date: May 16, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N226JQ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000213
- Aircraft time: 36,729 hours, 23,510 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Angle
- Part number: 17066664001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO INTERNAL SKIN SHEAR CLIP HAS CORROSION AT FR 76 BETWEEN STGR 28R-29R. REMOVED AND REPLACED SHEAR CLIP AT FR 76 STGR 28R-29R. REF EMB SRM 51-40-0
